MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL VAS 2.7X30DEG 25MM; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL VAS 2.7X30DEG 25MM; ARTHROSCOPE
Model Number 4130S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the distal lens of the scope was broken.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: the reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
SVCE REPL VAS 2.7X30DEG 25MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11027483
Report Number3003604053-2020-00169
Device Sequence Number13725152
Product Code HRX
UDI-Device Identifier03596010122308
UDI-Public03596010122308
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4130S
Device Catalogue Number4130S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1